# SDR ASOA2014030310046

- Difficulty date: February 15, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 27,467 hours, 25,218 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-399
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BS 364 - 399 CORRODED.  REMOVED SEAT TRACK.  REPLACED WITH NEW IAW AMM 53-01-11-000-802 AND AMM 53-01-11-400-802.
